# SDR 97ZZZX2876

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48427
- Make and model: Piper PA-28R-201T
- Aircraft serial: 28R7803056
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 337505
- Condition: Corroded
- Location: Turbocharger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ENGINE REMOVAL, FOUND GALVANIZED PORTION OF FIREWALL DETERIORATED AND CORROSION SET IN FROM THE OUTSIDE IN.  SUSPECT HIGH HEAT AREA DIRECTLY BEHIND TURBOCHARGER.  RECOMMEND HEAT SHIELD MADE OF STAINLESS STEEL - BEHIND TURBOCHARGER (INSULATING COVER WAS IN PLACE AROUND THE TURBOCHARGER).
